• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Bruising!

sun

Silver Member
#1

KD

Gone fishing
#3
It is a known side effect of a VLCD. Something to do with Vitamin K. It seems that there is no RDA for vit K, and people need different amounts.

There is vit K in the packs (well...in the cambridge ones, so I guess in the LL ones too), but maybe you need a supplement.

It maybe that the bruises will go of their own chord. If not, have a chat with your counsellor and see what she advises.:)
 

sun

Silver Member
#4
aww thanks karion, I thought it might be a side affect, I'll chat to my counsellor.

xx
 

catznolan

nearly there!! :)
#7
lol ye i have noticed im bruising my legs are destroyed!! kinda the tops of them no where else...well ive one on my arm but that was oh mess boxing me lol!!
 

bekimo

Fighting Demons....
#8
I never even linked all of my bruises to LL!

In fact, I was wandering around the house in my night clothes the other night and my friend said to me "damn Bex, have you been fighting?" it was only then I noticed them all over my legs!!!

Couldn't work out where they came from!! Interesting that! I've always bruised quite easily. But never quite to this extent.

B x
 
#9
bruising is a known side effect of ketosis so it means you're burning fat!
If you google ketosis and bruising you'll get the information on it. Also, there are some good side effects to ketosis like making your mood better...and getting thinner of course!
I've got some cracking bruises. Especially on my legs. Very sexy!
 


Thread starter Similar threads Forum Replies Date
Lipotrim Forum 7
Cambridge Weight Plan 10
Exante - Total Solution 100% 5
Exante 16
Cambridge Weight Plan 6

Similar threads